Discussions By Condition: Sexual conditions

Any one ever experienced complications from your patrtner who has Crohn's Disease?

Posted In: Sexual conditions 4 Replies
  • Posted By: Mama_daye
  • January 6, 2007
  • 09:03 PM

Please Help Me...
I developed a rash from my neck to my knees within one week of sexual activity with my fiance who has Crohn's Disease. The rash is very itchy and I now have a low grade fever. I also have kidney pain now and have pitting edema of my lower legs. Is there any documented correlation of complications related to sexual activity with a partner (male) who has Crohn's Disease. My doctor did nothing but tell me to take benadryl and blew if off as a virus caused rash.
I am so frustrated and needless to say embarrassed with asking about the possibility of having complications that may be the result of intercourse. I also noticed that his semen is a tan-tinged color. Has any one ever experienced this?
Also...does any one know of other partner related complications that I should be aware of???
Please help me...
Thanks so much and God Bless.:)

Reply Flag this Discussion

4 Replies:

  • I have Crohns myself and as far as i know it isnt contagious in any way at all so your problem shouldnt be related to that at all (unless he hasnt actually got Crohns but something different). I know sperm can appear a bit different depending on who's it is... in some it can be white.. in others clear... I dont know but maybe what one eats can affect the colour of it?, I know diet affects the taste and smell of it.
    taniaaust1 2,267 Replies
    • January 7, 2007
    • 08:14 AM
    • 0
    Flag this Response
  • Im a female with Crohns and I have never been with a man with Crohns, but I can tell you , there's no way you can get it. The sperm color may be the meds he is taking.
    kindrex30 7 Replies Flag this Response
  • Kindrex has is right. The coloration is probably due to meds. Is he on Rifampin by any chance? That's known for turning urine and semen amber to dark red. If he's been on multiple courses of antibiotics, it's possible that he was colonized by yeast and passed it to you. That could cause a topical rash, but I'm just grasping at straws. I'm not a Doc, just a guy who has Crohn's and unfortunately passed MRSA to my wife. I apparently picked it up during one of my many hospitalizations. So it's not out of the realm of possibility to pass some nasty to a partner. As for passing Crohn's itself - not possible. E
    Eahlmunde 4 Replies
    • January 24, 2009
    • 03:45 AM
    • 0
    Flag this Response
  • He might have a fistula to his guy parts and that is making stool come out with the stuff that is suspost to be there.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?